# SDR DALA2024052905622

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 99,780 hours, 45,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 1R DOOR WONT ARMED. CORRECTIVE ACTION: FOUND LANYARD HANGING STOW LANYARD. OPS CK PER B757 AMM 25-61. (5923470)
